Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
127 Doctors are Online

On IUI cycle, get intermittent spells of abdominal pain followed by burning urination, cramping, acidity pain. Cause and remedy?

hi, i am on IUI cycle this month, doing with Letrozole , bravella and ovidrel . as soon i took my ovidrel shot i felt too much pain in my abdomen followed by burning sensation when i urinated (color yellow) so i thought it must be meds and took some alka seltzers and yogurt and it helped. then following day again towards evevning i started having same feeling so i repeated the process and felt ok but was worried its not gone. Next day(yesterday) when i went for IUI i told my doctor about it but she said as far as i m feeling ok now, we should be fine. whole day i was cramping and in lot pain along with acidity.. in evening it started again and hasnt stopped till now. What can be the cause and what can i do about it? i cant take meds just yet.. Thanks.
Asked On : Thu, 17 Jan 2013
Answers:  1 Views:  244
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Infertility Specialist 's  Response

welcome to HealthcareMagic

This medication ( Ovidrel) provides the hormone (hCG), which stimulates the release of a mature egg (ovulation) and helps you become pregnant. With its use mild abdominal pain, mood changes, or mild nausea/vomiting may occur.Symptoms ( Pain) you are experiencing after taking hcg injection ( for egg rupture ) could be due to ovulation ( egg rupture ).Few women do not get any symptom during egg rupture and few get mild pain on one side of lower abdomen depending upon which side ovary is ovulating ( egg rupture ). If you were not ovulating in previous cycles then pain could be more during ovulation. If you cant bear the pain then consult your doctor. Urinary symptoms and acidity is unrelated to HCG injection.

All the very best.
Answered: Thu, 17 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor